# SDR QXEA2019110700407

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,663 hours, 30,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020201
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT MASTER WARNING FUSELAGE DOOR. WARNING EXTINGUISHED ON LANDING MFS SHOWED TYPE II / III DOOR OPEN. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FWD EMERGENCY EXIT TYPE II DOOR SENSOR TARGET ASSEMBLY IN REF WITH Q400 AMM 53-20-17-000-801 4.A.(C). INSTALLED SENSOR TARGET ASSY IAW Q400 AMM TASK 53-20-17-400-801 STEP 4A(2). RIGGED PROX SENSOR IAW Q400 AMM TASK 52-71-01-860-049. PRESSURIZED A/C IAW Q400 AMM TASK 21-31-00-710-801. DOOR STAYS IN RIG AND EMERGENCY EXIT TYPE II / III DOOR INDICATES NORMALLY ON DISPLAY UNIT. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
